# SDR DALA2022012400451

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 79,848 hours, 28,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 AD-RELATED AFT CARGO LT SIDE FRAME HAS EXISTING REPAIR AT STA 1300 BTWN S25L TO S26L REFERENCE T/C 5311-01227-01A STEP 3. CORRECTIVE ACTION: REMOVED EXISTING REPAIR AND INSTALLED NEW REPAIR TO THE AFT CARGO L/H SIDE STA 1300 FRAME BETWEEN STR 25 AND 26 IAW ERA 596290-14AD REV ORIGINAL. (2094132)
